×

zbMATH — the first resource for mathematics

Minimal transformations with no common factor need not be disjoint. (English) Zbl 0528.28012

MSC:
28D10 One-parameter continuous families of measure-preserving transformations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Z. I. Borevich and I. R. Shafarevich,Number Theory, Academic Press, 1966.
[2] R. Ellis, S. Glasner and L. Shapiro,Algebraic equivalents of flow disjointness, Ill. J. Math.20 (1976), 354–360. · Zbl 0317.54052
[3] H. Furstenberg,Disjointness in ergodic theory, minimal sets, and a problem in diophantine approximation, Math. Syst. Theory1 (1967), 1–49. · Zbl 0146.28502 · doi:10.1007/BF01692494
[4] H. Furstenberg,The unique ergodicity of the horocycle flow, inRecent Advances in Topological Dynamics, Springer-Verlag Lecture Notes in Math.318, 1973, pp. 95–115.
[5] I. M. Gelfand, M. I. Graev and I. I. Piatetskii-Shapiro,Representation Theory and Automorphic Functions, W. B. Saunders, 1969.
[6] S. Glasner,Quasifactors in ergodic theory, to appear. · Zbl 1022.37006
[7] L. Greenberg,Maximal Fuchsian groups, Bull. Am. Math. Soc.4 (1963), 569–573. · Zbl 0115.06701 · doi:10.1090/S0002-9904-1963-11001-0
[8] A. W. Knapp,Functions behaving like almost automorphic functions, inTopological Dynamics, an International Symposium, W. A. Benjamin Co., New York, 1968, pp. 299–317.
[9] M. Ratner,Rigidity of horocycle flows, Ann. of Math., to appear. · Zbl 0506.58030
[10] M. Ratner,Factors of the horocycle flow, ergodic theory and dynamical systems, to appear. · JFM 20.0390.02
[11] M. Ratner,Joinings of horocycle flow, to appear. · Zbl 0556.28020
[12] M. Ratner,Rigidity of products of horocycle flows, to appear. · Zbl 0556.28020
[13] D. Rudolph,An example of a measure-preserving map with minimal self-joinings, and applications, J. Analyse Math.35 (1979), 97–122. · Zbl 0446.28018 · doi:10.1007/BF02791063
[14] J. P. Serre,Arbres, amalgames, SL2, Asterisque46 (1977).
[15] D. Singerman,Finitely maximal Fuchsian groups, J. London Math. Soc.6 (1972), 29–38. · Zbl 0251.20052 · doi:10.1112/jlms/s2-6.1.29
[16] M. F. Vigneras,Arithmetique des Algebres de Quaternions, Springer-Verlag Lecture Notes in Math.800, 1980.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.